Disprin Tablets contain Aspirin which is a pain relief medication and reduces inflammation.
Disolve in water immediately before taking. Adults and over 16 years take 1 – 2 tablets, then if necessary repeat the dose every 4 hours. Each dispersible tablet contains aspirin 300mg.
There are no reviews yet.
Your email address will not be published. Required fields are marked *
Save my name, email, and website in this browser for the next time I comment.
Your review *
Registration is free and easy!